Research ArticleOpen accessIn the keywordsEstimating the Claim Severity Distribution using Variable Neighborhood SearchKunjira Kingphai, Samruam ChongcharoenAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 19 Dec 2016 · 7,326 accessesView PDFCite
32 results for “likelihood method-of-estimation”
Set a search alertResearch ArticleOpen accessIn the keywordsEffects of Students' Beliefs on Mathematics and Achievement of University Students: Regression Analysis ApproachVelo Suthar, Rohani Ahmad TarmiziJournal of Social Sciences, Vol. 6, Issue 2 · 30 Jun 2010 · 8,016 accessesView PDFCite
Research ArticleOpen accessIn the abstractBayesian Estimation for Lomax Distribution: A Comparison of Loss Functions Using Jeffreys PriorsHuda Mohammed AlomariJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 24 Dec 2025 · 2,635 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Family: Σh DistributionsYasser Mohamed Amer, Rania Mustafa ShalabiJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 7 Jan 2021 · 7,281 accessesView PDFCite
Research ArticleOpen accessIn the abstractUnivariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto DistributionMostafa Behzadi, Mohd Bakri Adam, Anwar FitriantoJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Jun 2017 · 7,430 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring SchemeMontaser M. AmeinJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 29 Apr 2016 · 7,306 accessesView PDFCite
Research ArticleOpen accessIn the abstractProportional Hazard Inverse Weibull Distribution and Associated InferenceSuja M. Aboukhamseen, Mohamed E. Ghitany, Ramesh C. GuptaJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 18 Apr 2016 · 7,385 accessesView PDFCite
Research ArticleOpen accessIn the abstractHIDDEN MARKOV MODELS WITH COVARIATES FOR ANALYSIS OF DEFECTIVE INDUSTRIAL MACHINE PARTSPornpit Sirima, Premysl PokornyJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 26 Jul 2014 · 6,859 accessesView PDFCite
Research ArticleOpen accessIn the abstractPOISSON-WEIGHTED EXPONENTIAL UNIVARIATE VERSION AND REGRESSION MODEL WITH APPLICATIONSHossein Zamani, Noriszura Ismail, Pouya FaroughiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 8 Mar 2014 · 7,341 accessesView PDFCite
Research ArticleOpen accessIn the abstractLENGTH BIASED BETA-PARETO DISTRIBUTION AND ITS STRUCTURAL PROPERTIES WITH APPLICATIONNareerat Nanuwong, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 11 Jan 2014 · 7,237 accessesView PDFCite